Skip to Main content Skip to Navigation
Journal articles

Some remarks on the supermodular order

Abstract : In this paper we solve two open problems posed by Joe (1997) concerning the supermodular order. First we give an example which shows that the supermodular order is strictly stronger than the concordance order for dimension d=3. Second we show that the supermodular order fulfils all desirable properties of a multivariate positive dependence order. We especially prove the non-trivial fact that it is closed with respect to weak convergence. This is applied to give a complete characterization of the supermodular order for multivariate normal distributions.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00540239
Contributor : Antoine Haldemann <>
Submitted on : Friday, November 26, 2010 - 11:28:40 AM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Links full text

Identifiers

Collections

Citation

Marco Scarsini, Alfred Muller. Some remarks on the supermodular order. Journal of Multivariate Analysis, Elsevier, 2000, Vol. 73, N°1, pp. 107-119. ⟨10.1006/jmva.1999.1867⟩. ⟨hal-00540239⟩

Share

Metrics

Record views

262